# SDR DHL9780525C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Shroud
- Condition: Separating
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 33 T/R I/B ASSY HAS INNER SHROUD SEPARATING AT SEAM, RIVETS PULLING AND SECTION HAS GAP.  CLEANED AND BONDED AREA PER SRM 71-2-8.   REMOVED AND REPLACED DAMAGED FASTENERS  PER SRM 51-1-21.
